# SDR 2017FA0000044

- Difficulty date: February 3, 2017
- Submitted: February 3, 2017
- Operation: General aviation
- Aircraft: N367DA
- Make and model: Lear 35A
- Aircraft serial: 0599
- Aircraft time: 12,214 hours, 9,490 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Indicator
- Condition: Failed
- Location: Trim Tab
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEW TRIM TAB INDICATOR FAILS TO OPERATE. OBTAINED TEAR-DOWN REPORT, FINDINGS OF NEEDLE STICKING INTERMITTENTLY, REQUIRES CLEANING AND ADJUSTMENT/OVERHAUL.
